Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 66, NWS Pueblo, CO

May 26, 2017El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2017, 6:59 PM MDT for El Paso County, Colorado. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2017, 6:59 PM MDT (00:59 UTC)
Expired
May 26, 2017, 8:00 PM MDT
In force
61 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:00 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1044 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1044 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1740 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.3
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted.

896 
WUUS55 KPUB 270059
SVRPUB
COC041-270200-
/O.NEW.KPUB.SV.W.0066.170527T0059Z-170527T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
659 PM MDT FRI MAY 26 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern El Paso County in east central Colorado...

* Until 800 PM MDT

* At 659 PM MDT, a severe thunderstorm was located over Calhan, or 31
  miles northeast of Colorado Springs, moving east at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Calhan, Ramah and Peyton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

LAT...LON 3894 10405 3887 10406 3886 10447 3913 10449
      3913 10405
TIME...MOT...LOC 0059Z 250DEG 8KT 3901 10429 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

kam
3 follow-up statements
941 
WWUS55 KPUB 270117
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
717 PM MDT FRI MAY 26 2017

COC041-270200-
/O.CON.KPUB.SV.W.0066.000000T0000Z-170527T0200Z/
El Paso CO-
717 PM MDT FRI MAY 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 717 PM MDT, a severe thunderstorm was located 7 miles southeast of
Peyton, or 24 miles east of Colorado Springs, moving east at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Calhan, Ramah and Peyton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 3894 10405 3887 10406 3886 10447 3913 10449
      3913 10405
TIME...MOT...LOC 0117Z 264DEG 14KT 3896 10439 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

kam
490 
WWUS55 KPUB 270130
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
730 PM MDT FRI MAY 26 2017

COC041-270200-
/O.CON.KPUB.SV.W.0066.000000T0000Z-170527T0200Z/
El Paso CO-
730 PM MDT FRI MAY 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 730 PM MDT, a severe thunderstorm was located near Calhan, or 28
miles east of Colorado Springs, moving east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Calhan and Ramah. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3889 10406 3887 10442 3913 10449 3913 10405
      3894 10405
TIME...MOT...LOC 0130Z 248DEG 16KT 3898 10434 

HAIL...1.25IN
WIND...60MPH
 
$$

kam
820 
WWUS55 KPUB 270145
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
745 PM MDT FRI MAY 26 2017

COC041-270200-
/O.CON.KPUB.SV.W.0066.000000T0000Z-170527T0200Z/
El Paso CO-
745 PM MDT FRI MAY 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 745 PM MDT, a severe thunderstorm was located near Calhan, or 33
miles east of Colorado Springs, moving east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Calhan and Ramah. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 3889 10410 3888 10434 3911 10446 3913 10424
      3913 10405 3894 10405 3889 10406
TIME...MOT...LOC 0145Z 250DEG 16KT 3901 10424 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:53 PM MDT, 3 hours 6 minutes earlier.

Area forecast discussion, May 26, 3:53 PM MDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
353 PM MDT Fri May 26 2017

.SHORT TERM...(This evening through Saturday)
Issued at 354 PM MDT Fri May 26 2017

...Active severe weather pattern next couple days...

Moisture has been slow to recede across the southeast plains this
afternoon with dew points as of 20z in the mid-upper 40s.  Weak
disturbance evident in WV imagery is currently moving through
southwest CO and should provide at least some weak lift across the
area this afternoon through this evening.  Meanwhile...models
sharpen up the dry line along a line from KCOS to just east of KPUB
to Kim, CO by 21z.  Various high res models show 2 areas of isolated
thunderstorm initiation this afternoon...one along the dry line
across eastern Las Animas county...and another across Teller and El
Paso counties. Strength of storms today will be dependent on how
much moisture mixes out and various models differ with this. Dew
points which stay up in the mid to upper 40s will yield CAPE values
in the 1000-1500 j/kg range.  If they drop back into the 30s...then
CAPES sliver out aloft pretty quick.  0-6 KM shears in the 40-50 kt
range according to NAM favors potential for supercells with main
threat being large hail and damaging winds.  Although tornado threat
does not look terribly high...there could be a brief tornado if
rapid storm updrafts can stretch vorticity along boundaries.  For
now this looks like an outlier potential...but bears watching.

Activity shifts eastward into Kansas by 7PM with activity decreasing
across southeast CO. Another front drops through the plains
overnight with the potential for stratus to develop across portions
of the plains by Saturday morning.  This primes up the area for
another round of more widespread thunderstorms Thursday afternoon as
the western U.S upper trof finally moves across.  Looks like
convection should fire around 18z across the mountains.  Amount of
instability will be the main concern for thunderstorm strength on
Saturday but atmosphere will be strongly forced so suspect strong to
severe storms will be possible once again with best area for severe
being south of highway 50 and along the Raton Ridge. Deep layer
shears will be running around 50-60 kts...and although large hail
and damaging winds will be the primary threat...an isolated tornado
would be possible along the Raton Ridge where low level easterlies
maximize.  There is some concern that atmosphere will be capped at
least initially...farther to the east.  High res models suggest
convection evolves into an MCS which propagates eastward through the
evening.  Heavy rainfall on burn scars will be a concern as well.
-KT

.LONG TERM...(Saturday night through Friday)
Issued at 354 PM MDT Fri May 26 2017

Not many significant adjustments required from previous
meteorological thinking as unsettled conditions are still
anticipated during the longer term with main issues continuing to
be temperatures, pops/qpf, winds, and the potential for strong to
severe thunderstorms as well as locally heavy rainfall at times.

Longer range PV analysis, computer simulations and forecast model
soundings continue to suggest that upper disturbances interacting
with north-northeasterly surface surges/surface boundaries over
southern Colorado into later next week.

It still appears that the highest potential for more widespread
locally heavy rainfall and stronger to possibly severe
thunderstorms at times over the forecast district during the
longer term should be experienced Saturday evening, Monday and
then again by late week.

Finally, below seasonal late May maximum temperatures are
projected from Saturday into Tuesday, with maximum temperatures
then expected to run near to slightly above late May/early June
climatological averages from Wednesday into next Friday. Also,
near to above seasonal minimum temperatures are anticipated during
the longer term.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 354 PM MDT Fri May 26 2017

Thunderstorms will be possible this afternoon...particularly at the
KCOS TAF site...with VCTS possible at KPUB after 22z.  Hail and
damaging winds will be possible with thunderstorms...particularly
east of a line from KCOS to just east of KPUB to near Kim, CO.
Thunderstorms should clear out of eastern CO by 02z.  A cold front
will bring another northerly wind shift through eastern CO overnight
with MVFR stratus developing towards 12z for both KCOS and KPUB as
winds shift around from the east. This will set the stage for a
better chance for showers and thunderstorms on Saturday with locally
heavy rain and vis restrictions into the MVFR/IFR category with the
stronger storms.

KALS will see VFR conditions over the next 24 hours.  Gusty
southwest winds will decrease by 02z.  Lighter winds are expected by
Saturday though there will be a better chance for an isolated
thunderstorm in the vicinity of the terminal after 20z Saturday.
-KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, May 26, 11:28 AM MDT, 7 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1128 AM MDT Fri May 26 2017

COZ058>089-093>099-271730-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1128 AM MDT Fri May 26 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms will be possible this afternoon
and evening over the central mountains, portions of Fremont county,
Teller county, and portions of the southeast plains.  There will be
the risk of severe thunderstorms, mainly east of a line from
Colorado Springs to just east of Pueblo to Kim. The main severe
storm threats will be hail up to the size of golf balls and wind
gusts around 60 mph, however an isolated tornado cannot be ruled
out. Deadly cloud to ground lightning will be a risk with all
storms.

Showers and thunderstorms over the higher peaks of the central
mountains and Pikes Peak, could result in some light snow
accumulations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

An active weather pattern will continue across southern Colorado.
Saturday looks like the most active day in the period with
scattered showers and thunderstorms expected over most of south
central and southeast Colorado. A few strong to severe storms will
be possible on Saturday, particularly along the Raton Ridge.
Locally heavy rainfall on burn scars will also be a concern on
Saturday, particularly for the newer burn scars such as Junkins
and Hayden Pass.

Otherwise isolated to scattered thunderstorms will be possible
each day, mainly in the afternoon and evening hours. The primary
storm threats will be lightning and wind gusts up to 45 mph with
a few of the stronger storms producing some small hail.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening over the central mountains,
Pikes Peak, Teller county, and over portions of the southeast
plains.

31/31

In the hours before

Local storm report, May 26, 5:17 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
517 PM MDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             6 ENE BLACK FOREST      39.06N 104.60W
05/26/2017  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Special weather statement, May 26, 5:29 PM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
529 PM MDT FRI MAY 26 2017

COZ084-085-270015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
529 PM MDT FRI MAY 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL
615 PM MDT...

At 528 PM MDT, Doppler radar was tracking a strong thunderstorm near
Falcon, or 17 miles northeast of Colorado Springs, moving east at 25
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.  This storm may strengthen quickly and produce larger
hail.  We will monitor the situation.

Locations impacted include...
Yoder, Ellicott and Rush.

A severe thunderstorm watch remains in effect until 800 PM MDT for
east central Colorado.

LAT...LON 3879 10405 3883 10463 3898 10461 3899 10406
TIME...MOT...LOC 2328Z 248DEG 23KT 3894 10453

kam
Local storm report, May 26, 5:46 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
546 PM MDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             PEYTON                  39.03N 104.48W
05/26/2017  M1.00 INCH       EL PASO            CO   AMATEUR RADIO

&&
Local storm report, May 26, 6:08 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
608 PM MDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             3 E PEYTON              39.03N 104.42W
05/26/2017  M1.75 INCH       EL PASO            CO   PUBLIC

&&
Local storm report, May 26, 6:26 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
626 PM MDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             6 SSW CALHAN            38.96N 104.33W
05/26/2017  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, May 26, 6:56 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
656 PM MDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             5 WSW CALHAN            39.01N 104.39W
05/26/2017  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:10 PM MDTSevere Thunderstorm WarningPUBEl Paso50 min
May 26, 6:54 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
May 26, 7:52 PM MDTTornado WarningPUBEl Paso23 min
May 26, 8:14 PM MDTTornado WarningPUBEl Paso21 min
May 27, 12:42 PM MDTSpecial Weather StatementPUBTeller33 min
May 27, 1:25 PM MDTSpecial Weather StatementPUBTeller35 min
May 27, 1:36 PM MDTSpecial Weather StatementPUBPueblo39 min
May 27, 2:26 PM MDTSpecial Weather StatementPUBPueblo49 min
May 27, 2:57 PM MDTSpecial Weather StatementPUBHuerfano33 min
May 27, 3:16 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas44 min
May 27, 3:24 PM MDTSpecial Weather StatementPUBOtero51 min
May 27, 3:48 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas42 min
May 27, 3:51 PM MDTSpecial Weather StatementPUBLas Animas24 min
May 27, 3:53 PM MDTTornado WarningPUBHuerfano, Las Animas37 min
May 27, 4:02 PM MDTSpecial Weather StatementPUBPueblo43 min
May 27, 4:06 PM MDTSpecial Weather StatementPUBBent39 min
May 27, 4:18 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Otero27 min
May 27, 4:22 PM MDTSevere Thunderstorm WarningPUBLas Animas38 min
May 27, 4:42 PM MDTSevere Thunderstorm WarningPUBLas Animas48 min
May 27, 4:43 PM MDTSevere Thunderstorm WarningPUBBent32 min
May 27, 4:51 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
May 27, 5:15 PM MDTSevere Thunderstorm WarningPUBBent, Prowers30 min
May 27, 5:23 PM MDTSevere Thunderstorm WarningPUBLas Animas52 min
May 27, 5:36 PM MDTSpecial Weather StatementPUBLas Animas39 min
May 27, 5:40 PM MDTSpecial Weather StatementPUBBaca50 min
May 27, 5:44 PM MDTSpecial Weather StatementPUBProwers46 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.